Pcos

I am unmarried and have pcos since i started getting periods. I have never been overweight and my only problem is missed / irregular periods. I have taken a lot of med but i haven't taken med for last 1.5 years. I get periods late but on their own. I had my last period on 20th march. One and a half week back i started havong thick brownnish black discharge. I got my ultrasound done and dctr said layer id formed n i"ll get periods soon. But since 3 days i m hvng thick red discharge 2 or 3 times a day but no proper periods. Please help

dr-asima-fazal-gynecologist-lahore

Unfortunately pcos is sometimes difficult to manage and you need to take treatment on a regular basis. As you mentioned that on ultrasound you had a lining formed you will soon get your period. It is common to have spotting or light bleeding in the early few days. Hopefully you will get a proper flow in a day or two.

Member
Patient

Post Owner


Its been 4 days like this. And if i dont get proper periods even in coming few days, should i take medicine???

1 year ago

Dr. Asima Fazal

Which medicine do you plan to take? If prescribed by your doctor you can take but please don't take any medicine on your own without doctor's advice.

1 year ago

Member
Patient

Post Owner


The doctor prescibed me a med which i can't read due to handwrittingm she said to take it for 5 days twice. I was confused taht5 after getting light discharge for almost 4 days shoul or shoul i not take it.???

1 year ago

Member
Patient

Post Owner


She prescribed me that on monday in case if i dont get periods in 3 to 4 days i should take med. But after 2 days of appointment i started having red light discharge and thought of it ad periods. But now its been 4 days . So now should i take that medicine???

1 year ago

Dr. Asima Fazal

If you are still have some light bleeding wait for a day or two for normal flow otherwise you can take that medicine. If possible when you purchase the medicine inform me the name then I could better understand what is this medicine for. Mostly medicines which are given to start a period are taken for a few days and when the medicine is stopped , the period start in 2 or 3 days.

1 year ago

Member
Patient

Post Owner


Yes thisis what she told me about that med that aftr taking for 5 days u"ll get periods in 2 to 3 days. But still i"ll tell you the name before starting it

1 year ago

Member
Patient

Post Owner


The name of medicine is primolut-N

1 year ago

Dr. Asima Fazal

Ok are you still have slight bleeding or it has stopped. If you had a bleeding for 3 to 4 days although if less it is considered as a period so you can take the medicine if you dont get a period next month.

1 year ago

Member
Patient

Post Owner


Yes i had it for like 4 days but very less.

1 year ago

Member
Patient

Post Owner


And now there is little brown diacahrge with sometime red.

1 year ago

Dr. Asima Fazal

If you had it for 4 days I think it was your period even if it was less because in pcos it is common to have less flow. You can wait for your next period in the same dates and if you don't get it take the medicine primolut N prescribed by your doctor for 5 days and then you will get a period after you stop it. Hopefully next time you will get your period with a normal flow.

1 year ago

Dr. Asima Fazal

Also go to your doctor after the eid holidays , she would give you a better advice as she knows your history well. My opinion given online should not be taken as final.

1 year ago

Member
Patient

Post Owner


Thanku so much :)

1 year ago

dr-shysta-shaukat-gynecologist-lahore

MBBS, FCPS (Gyn & Obs) | Lahore

review-img 39 Positive Reviews

pcos is a syndrome in wich being over wt z a part of all other problems
associated wid it
the pt can wait for spontaneous onset of periods but not for more than 3
months .. got to hav a withdrawl bleedind wid meds after that

Member
Member

altaf hussain

kitni size ki cysts dangerous hoti hy jis ka operation lazmi hota by